Windeze Gel Capsules
- Fast relief from the pain and discomfort of bloating & trapped wind
- Simeticone 125mg
- 20 soft gel capsules
Windeze Gel Capsules provide symptomatic relief of flatulence, wind pains, bloating, abdominal distension and other symptoms associated with gastrointestinal gas
What are Windeze Gel Capsules
Wind-Eze Gel Capsules contains Simeticone as an active ingredient. This is a type of medicine known as an ‘anti-foaming agent’.
How Simeticone works are that it brings together all the small bubbles of air that is trapped among in the stomach. This causes it to form large bubbles which are more easy to expelled by either burping and passing wind. Wind-Eze Gel Caps works locally in the gut without being absorbed into the bloodstream.
Before you use Windeze Gel Capsules
- Do not take this product if you are Allergic to the ingredients
- Seek medical advice if symptoms persist.
- Always read the patient information leaflet before use
How to use Windeze Gel Capsules
Adults and elderly: 1 or 2 capsules to be taken 3 or 4 times daily or as required for relief, after meals and upon retiring. Children: not recommended.
- The recommended dose of Wind-Eze is swallowing one capsule three to four times a day. You should take the medication when you need to relieve symptoms that is preferably after a meal and before going to bed.
- Do not exceed a maximum of four tablets within 24 hours.
- If symptoms persist or worsen, seek medical attention.
- Do not begin this treatment if you are allergic to simeticone (activated dimeticone) or any of the other ingredients listed on the product. Talk to your doctor in case you have an intolerance to some sugars.
- Although this medication is safe for pregnant or breastfeeding mothers, it is recommended that you seek advice from your doctor before starting treatment.
- Wind-Eze is not to be administered to children under the age of 12 years.
Active ingredient Each gel capsule contains Simeticone 125 mg (activated dimeticone). Other ingredients Starch, sorbitol (E 420), tribasic calcium phosphate, citric acid, talc, peppermint flavour, non-pareil seeds (sugar and starch).
Use vitamins and supplements to help during times of illness.
Like all medicines, Wind-eze can have side effects, but not everybody gets them. You may
experience stomach upset, diarrhoea and in rare cases allergic reactions such as rash, itchiness,
swelling of the face or tongue and breathing difficulties. If you do get any side effects, take too many
tablets or your symptoms persist or get worse, tell your doctor or pharmacist.